MAUDE Adverse Event Report: COOK INC CANTATA 2.9 SUPERSELECTIVE MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK INC CANTATA 2.9 SUPERSELECTIVE MICROCATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number MCS-2.9-NT-135-15-HP
Health Effect - Clinical Code No Information (3190)
Date of Event 12/17/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Prior to patient contact, the tech flushed the microcatheter and noticed that it was leaking where it connected to the hub.

Brand Name
CANTATA 2.9 SUPERSELECTIVE MICROCATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6990442
Report Number1820334-2017-03401
Device Sequence Number19155609
Product Code KRA
UDI-Device Identifier10827002345826
UDI-Public(01)10827002345826(17)160901(10)4737677
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCS-2.9-NT-135-15-HP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1